JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Double Domination in the Cartesian and Tensor Products of Graphs
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 2,  2015, pp.279-287
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.2.279
 Title & Authors
Double Domination in the Cartesian and Tensor Products of Graphs
CUIVILLAS, ARNEL MARINO; CANOY, SERGIO R. JR.;
  PDF(new window)
 Abstract
A subset S of V (G), where G is a graph without isolated vertices, is a double dominating set of G if for each , . This paper, shows that any positive integers a, b and n with <, and , can be realized as domination number, double domination number and order, respectively. It also characterize the double dominating sets in the Cartesian and tensor products of two graphs and determine sharp bounds for the double domination numbers of these graphs. In particular, it show that if G and H are any connected non-trivial graphs of orders n and m respectively, then , where , is the 2-domination parameter.
 Keywords
Domination;double domination;Cartesian;tensor product;
 Language
English
 Cited by
 References
1.
M. Atapour, A. Khodkar and S. M. Sheikholeslami, Characterization of double domination subdivision number of trees, Discrete Applied Mathematics, 155(2007), 1700-1707. crossref(new window)

2.
M. Blidia, M. Chellali and T. W. Haynes, Characterization of trees with equal paired and double domination numbers, Discrete Mathematics, 306(2006), 1840-1845. crossref(new window)

3.
A. Cuivillas and S. Canoy, Double domination in graphs under some binary operations, Applied Mathematical Sciences, 8(2014), 2015-2024.

4.
F. Harary and T. W. Haynes, Double domination in graphs, Arts Combin, 55(2000), 201-213.

5.
F. Harary and T. W. Haynes, Norhdhaus-Gaddum inequalities for domination in graphs, Discrete Mathematics, 155(1996), 99-105. crossref(new window)

6.
S. Khelifi, M. Blidia, M. Chellali and F. Maffrey, Double domination edge removal critical graphs, Australasian Journal of Combinatorics, 48(2010), 285-299.